Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Bloating, abdominal cramps after getting Mirena coil fitted. Suggestions?

Hello, I had my Miranda coil fitted 1 year ago in September. I had period pains once a month since the fitting, with no or less bleeding from month 4 onwards.however the last 3-4 months the period pains are mostly every day and I feel like my belly has bloated in the couple of months. I work a lot so never have time to go to the docs. Any suggestions what it might be?
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Miranda coil is associated with chronic uterine infection or inflammatory diseases of the pelvis.

The symptoms you are experiencing are indicating for possible infections of the your genital organs and/or associated with urinary tract infection.

So, I'd suggest to:
- do transvaginal/abdominal echo
- do vaginal swab testing
- urine analysis

Meanwhile, I'd advise to:
- take ibuprofen or mephenamic acid for the pain
- take otc probiotics
- drink more water
- try not to have sex until you do the tests

All the best!
Answered: Tue, 17 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor